Welcome, Guest. Please login or register.
June 22, 2024, 02:22:02 pm

Login with username, password and session length


Members
  • Total Members: 6309
  • Latest: Vicki
Stats
  • Total Posts: 55127
  • Total Topics: 4851
  • Online Today: 117
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 1
Guests: 77
Total: 78

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Jberlin says to write a little something  (Read 7799 times)

0 Members and 1 Guest are viewing this topic.

Offline mrkim

  • Member
  • Posts: 20
Jberlin says to write a little something
« on: September 15, 2014, 02:22:59 pm »
Mr. Kim here.
In a post I wrote a few weeks back I was saying or asking about side effects when done with the meds. Jberlin asked me to post as the sides started to go away. Well here we go. I had a nasty rash on the back of my hands and up the top side of my forearms, lots of really dry skin as well. The dry skin was so bad that it seemed to be as if it were a callious. Anyway about a week or so after the meds ran out the rash and the dry skin started to go away. As of today both the rash and the dry skin are getting better. The meds I took were Sovaldi and Olysio for 12 weeks.
Thanks so much, Mr. Kim

Offline lporterrn

  • Member
  • Posts: 1,969
  • LucindaPorterRN
    • LucindaPorterRN
Re: Jberlin says to write a little something
« Reply #1 on: September 15, 2014, 02:28:01 pm »
Thanks Mr. Kim. Enjoy your freedom from itching!
Lucinda Porter, RN
1988 Contracted HCV
1997 Interferon nonresponder
2003 PEG + ribavirin responder-relapser
2013 Cured (Harvoni + ribavirin clinical trial)
https://www.hepmag.com/blogger/lucindakporter

Offline willie g

  • Member
  • Posts: 427
  • geno 1 25million etc. s/o for treatment
Re: Jberlin says to write a little something
« Reply #2 on: September 16, 2014, 08:30:30 am »
great news mrkim, i was wondering and am wondering the same thing. i am on same combo, could you give a holler back in a few weeks to see what is going on then? great jiberlin asked you to do that, allot of us are wondering. ''just'' wilie g

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.